# SDR P5CA2017081100267

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PORTION OF AFT CARGO DOOR HAS A GOUGE ON THE DOOR MOUNT. REPAIRED IAW EA 767-5360-28-A6909, REV 2.
